# SDR AALA20130112006

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 35,327 hours, 14,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: FBF1588501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLOORBOARD DAMAGED AT STATION 967.  INSTALLED NEW FLOOR PANEL.
